# SDR 04FDEA00553

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC053
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD FLAP OUTBOARD HINGE FITTING FWD ATTACH POINT BUSHING HAVE CORROSION.  DURING EO 5750-7-5000, CORROSION WAS FOUND IN THE 2 RIGHT OUTBOARD FLAP HINGE FITTING NR 5 OUTBOARD MOUNTING HOLES.  THE SUBJECT CORROSION WAS REMOVED TO A FINAL DIAMETER OF 1.192 INCH AND 1.908 INCH.  REMOVED CORROSION, FABRICATED BUSHINGS AND INSTALLED BUSHINGS IAW DC10 CMM 57-44-09 AND EA 8- 5710-75066.
